# SDR CA130201003

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,307 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R3181273
- Condition: Broken
- Location: Door Ice Break
- Part time: 23,550 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT MAINTENANCE TASK RJ9-52-830-101, DETAILED INSPECTION OF THE PASSENGER DOOR LATCH MECHANISM THE PRESSURE VENT FLAP ICE BREAKER CABLE WAS FOUND TO BE DAMAGED.  APPROXIMATELY 90 PERCENT OF CABLE STRANDS FRAYED/BROKEN. CABLE TO BE REPLACED IAW THE AMM.
